# SDR WX0A2023101231867

- Difficulty date: October 11, 2023
- Submitted: October 12, 2023
- Operation: Air carrier
- Aircraft: N305NV
- Make and model: Airbus A319-112
- Aircraft serial: 2398
- Aircraft time: 50,839 hours, 33,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 876056
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

BAT/EPSU(11WL)EMER L CLASS 1 / R&R EPSU BATTERY AT LOCATION 11WL IAW AMM REF 33-51-38-000-002-A AND 33-51-38-400-002-A OPS CHECK PERFORMED,OPS CHECK GOOD."
